MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT VENTILATOR
Model Number CV-2I+
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This ventilator was found to have a substitute battery pack inside, not the manufacturer's own battery pack.This battery pack was manufactured by a company called r&d batteries of burnsville, mn (their part # 6064-nimh).Bio-med devices, the ventilator manufacturer, has no relationship or contact with r&d batteries, and as per the ventilator's ifu, only bio-med devices's battery pack should be used with this ventilator.More specifically, the ventilator's operation & service manual cautions: "only replace the battery pack with bio-med devices part #prt2268.Do not substitute.The cells are non-standard high capacity." the fda might want to visit the deceptive page from r&d batteries' website (https://www.Rdbatteries.Com/6064-nimh) showing their part # 6064-nimh, which might give users the false impression that bio-med devices authorizes r&d batteries' battery pack, via the unauthorized use of bio-med devices' company (& ventilator) name.
 
Event or Problem Description
User narrative: "needs a pm.Device shut off during transport." no patient injury.Unclear if the ventilator was actually even in use on a patient.

Brand Name
BIO-MED DEVICES
Common Device Name
CROSSVENT VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key23373190
Report Number1218704-2025-00005
Device Sequence Number12979353
Product Code CBK
UDI-Device Identifier00813841020836
UDI-Public00813841020836
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K942938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-2I+
Device Catalogue Number2200KCB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown